# SDR FDEA202104100881

- Difficulty date: April 10, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 61,062 hours, 14,249 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE BARREL NUT LOWER HOLE BORE   FOUND CORROSION CORROSION AT LEFT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE BARREL NUT   LOWER HOLE BORE (#7 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM   57-44-09. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM  CMM 57-44-09 AND E.A. # 1-5750-T0319446 A PART 2 STEP 1C AND STEP 1,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO SNRM   NUMBER N00326 ATTACHED E.A. # 1-5750-T0319446 A PART 2 FOR WORK DETAILS.
